On strictly transitive operator algebras

Demir E.

International Journal of Mathematical Analysis, vol.6, no.45-48, pp.2257-2264, 2012 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 45-48
  • Publication Date: 2012
  • Journal Name: International Journal of Mathematical Analysis
  • Journal Indexes: Scopus
  • Page Numbers: pp.2257-2264
  • Keywords: Cyclic vector, Dual algebra, Operator algebra, Strictly transitive algebra
  • Yıldız Technical University Affiliated: Yes


In this paper we search for the strictly transitive operator algebras and the strictly cyclic vectors on real or complex Banach spaces. Also we get some conclusions by using Open Mapping Theorem for the dual algebras about being WOT-dense in L(X_). Moreover we investigate the properties for the elements of dual algebra about being strictly cyclic vectors (functionals).